2019
Том 71
№ 8

All Issues

Article (Ukrainian)

Global smooth solvability of a nonlinear boundary-value problem for a quasilinear hyperbolic system

Aliev S. Ya., Maistrenko Yu. L.

Ukr. Mat. Zh. - 1984νmber=4. - 36, № 4. - pp. 411 - 416

Article (Ukrainian)

Representations of hypercomplex systems with locally compact basis

Berezansky Yu. M., Kalyuzhnyi A. A.

Ukr. Mat. Zh. - 1984νmber=4. - 36, № 4. - pp. 417 - 421

Article (Ukrainian)

Morse index and deformations of Hamiltonian systems

Bondarchuk V. S.

Ukr. Mat. Zh. - 1984νmber=4. - 36, № 4. - pp. 421 – 427

Article (Ukrainian)

Normalizing and strongly normalizing subspaces of a conjugate Banach space

Gladun L. V.

Ukr. Mat. Zh. - 1984νmber=4. - 36, № 4. - pp. 427 – 433

Article (Ukrainian)

Random walk on the semiaxis at the superposition of two renewal processes

Korolyuk V. S., Pirliev B.

Ukr. Mat. Zh. - 1984νmber=4. - 36, № 4. - pp. 433 – 436

Article (Ukrainian)

Stability of the asymptotic behavior of solutions of nonlinear differential inequalities relative to a lag in the argument

Grammatikopoulos M. K., Kulenovic M. R.

Ukr. Mat. Zh. - 1984νmber=4. - 36, № 4. - pp. 437 – 443

Article (Ukrainian)

Application of the combined Galerkin-Krylov method to a linear operator whose leading operator is positive in generalized sense

Martynyuk A. Ye.

Ukr. Mat. Zh. - 1984νmber=4. - 36, № 4. - pp. 443 – 450

Article (Ukrainian)

Integrability of ideals in Grassman algebras on differentiable manifolds and some of its applications

Mitropolskiy Yu. A., Prykarpatsky A. K., Samoilenko V. G.

Ukr. Mat. Zh. - 1984νmber=4. - 36, № 4. - pp. 451 – 456

Article (Ukrainian)

Ito's formula for two-parameter stochastic integrals with respect to martingale measures

Mishura Yu. S.

Ukr. Mat. Zh. - 1984νmber=4. - 36, № 4. - pp. 456 – 461

Article (Ukrainian)

Commutants of certain operators in the space of analytic functions of several variables

Nagnibida N. I., Nastasiev P. P.

Ukr. Mat. Zh. - 1984νmber=4. - 36, № 4. - pp. 462 – 467

Article (Ukrainian)

Conservation of multidimensional invariant tori of Hamiltonian systems

Parasyuk I. O.

Ukr. Mat. Zh. - 1984νmber=4. - 36, № 4. - pp. 467 – 473

Article (Ukrainian)

Coercive boundary-value problems for overdetermined systems (parabolic problems)

Samborsky S. N.

Ukr. Mat. Zh. - 1984νmber=4. - 36, № 4. - pp. 473 – 479

Article (Ukrainian)

Asymptotic solution of a system of second-order linear differential equations with an irregular singular point

Matveenko N. M., ShkiI N. I.

Ukr. Mat. Zh. - 1984νmber=4. - 36, № 4. - pp. 479 – 485

Article (Ukrainian)

Almost-periodic solutions of one class of systems with impulses

Akhmetov M. U., Perestyuk N. A.

Ukr. Mat. Zh. - 1984νmber=4. - 36, № 4. - pp. 486 – 490

Article (Ukrainian)

Stability of linear differential systems of neutral type

Vzovskii D. A.

Ukr. Mat. Zh. - 1984νmber=4. - 36, № 4. - pp. 491 – 493

Article (Ukrainian)

Convergence of series of independent Gaussian operators

Vynnyshyn Ya. F.

Ukr. Mat. Zh. - 1984νmber=4. - 36, № 4. - pp. 493 – 500

Article (Ukrainian)

Convergence of series of independent Gaussian operators

Gorbachuk M. L., Gorodetskii V. V.

Ukr. Mat. Zh. - 1984νmber=4. - 36, № 4. - pp. 500 – 502

Article (Ukrainian)

Basis of an averaging method for a class of differential-operator equations

Zavalykut G. D.

Ukr. Mat. Zh. - 1984νmber=4. - 36, № 4. - pp. 503 – 507

Article (Ukrainian)

A method of reconstruction of differentiate periodic functions by trigonometric polynomials

Kushpel A. K.

Ukr. Mat. Zh. - 1984νmber=4. - 36, № 4. - pp. 507 – 512

Article (Ukrainian)

Admissible shifts of the cauchy measure

Malinskii S. M.

Ukr. Mat. Zh. - 1984νmber=4. - 36, № 4. - pp. 512 – 515

Article (Ukrainian)

Multiple frequency oscillations in mechanical systems, with one degree of freedom, when subjected to “white light” through a linear filter, having only pairs of purely imaginary characteristic numbers

Nguyen Dong An

Ukr. Mat. Zh. - 1984νmber=4. - 36, № 4. - pp. 515 – 518

Article (Ukrainian)

Method of polynomial approximations for the investigation of boundary-value problems

Ronto M. I.

Ukr. Mat. Zh. - 1984νmber=4. - 36, № 4. - pp. 518 – 522

Article (Ukrainian)

Integral representations of even positive-definite functions on nuclear spaces

Rudinskii I. I.

Ukr. Mat. Zh. - 1984νmber=4. - 36, № 4. - pp. 522 – 524

Article (Ukrainian)

Integral representations of even positive-definite functions on nuclear spaces

Sorokivskii V. M.

Ukr. Mat. Zh. - 1984νmber=4. - 36, № 4. - pp. 524 – 528

Article (Ukrainian)

A method of determination of the solution of Lyapunov's equation with a prescribed spectrum

Khusainov D. Ya., Yun'kova E. A.

Ukr. Mat. Zh. - 1984νmber=4. - 36, № 4. - pp. 528 – 531

Article (Ukrainian)

Integral inequalities of the Bihari and Wendroff type

Shuvar B. A.

Ukr. Mat. Zh. - 1984νmber=4. - 36, № 4. - pp. 532 – 536

Article (Ukrainian)

Asymptotic behavior of the matricant and analytic scattering matrices for a canonical system of differential equations on a semiaxis

Yavorskii M. T.

Ukr. Mat. Zh. - 1984νmber=4. - 36, № 4. - pp. 536 – 540